MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA POSTERIOR REFERENCING SIZER; KNEE INSTRUMENT

ZIMMER BIOMET, INC. PERSONA POSTERIOR REFERENCING SIZER; KNEE INSTRUMENT
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: canada.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device has laxity and play between the proximal and distal portions of the sizer that the degrees are not accurate.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Visual evaluation of the returned product 42509904020 shows some movement when set the desire setting.When discuss this issue with development engineer, it was confirmed that the device functioned as intended and movement of the sizer body from the selected i/e position is possible if a force is applied to the left or right ends of the body, product 42509904030 shows little to no signs of use and no toggle was noted on the device.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.No issue was found with device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA POSTERIOR REFERENCING SIZER
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17951912
Report Number0001822565-2023-02878
Device Sequence Number18059766
Product Code JWH
UDI-Device Identifier00889024632202
UDI-Public(01)00889024632202(10)65982411
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509904020
Device Lot Number66073955
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/20/2023
03/15/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date10/31/2023
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown